# SDR SWAA2025121034210

- Difficulty date: November 11, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Filler
- Condition: Mismanufactured
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED L/E REPAIR, BTW SS 61.75 & SS 67.53,  REPAIR FILLER DOES NOT HAVE THE REQUIRED SIZE IAW EA 1-757-16674.   FILLER HAS BEEN ADJUSTED ON RT WING OTBD FIXED L/E IAW EA 1-757-16674 AND EA 57-0485-19, PART 2, STEP 11, FIG 2, AND INSTALLED IAW EA 1-757-16674, AND EA 57-0485-19, PART 3, STEP 10, AND DWG 116A5300, SHEET 7, REV A.
